MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TORFLEX TRANSSEPTAL GUIDING SHEATH; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION TORFLEX TRANSSEPTAL GUIDING SHEATH; INTRODUCER, CATHETER
Model Number TF85-32-63-55
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bmc transseptal sheath was selected for use.During the preparation it was mentioned that the stopcock broke when the device was dropped on the table.No leak was noted nor any damage was noted when removed from the package.Thus, the device was replaced and the procedure was completed successfully.No patient complication was reported.The device is not expected to be return for analysis.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.However, the reported allegations are confirmed based on the media provided within the event description and details.Based on the information provided within the event description and the media attached, the cause traced to device design cause code was selected specifically for the design of the primary packaging.

Brand Name
TORFLEX TRANSSEPTAL GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24508285
Report Number2124215-2026-12090
Device Sequence Number10510201
Product Code DYB
UDI-Device Identifier00685447005407
UDI-Public(01)00685447005407(17)271201(10)36501139
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K102948
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTF85-32-63-55
Device Catalogue NumberTF85-32-63-55
Device Lot Number0036501139
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date05/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown